A Tauberian theorem for the weighted mean method of summability of sequences of fuzzy numbers


Onder Z., Sezer S. A. , Çanak İ.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.28, pp.1403-1409, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 2015
  • Doi Number: 10.3233/ifs-141424
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.1403-1409

Abstract

In this paper, a Tauberian theorem of slowly decreasing type is proved for the weighted mean method of summability of sequences of fuzzy numbers.